MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH PROXIDIAGNOST N90 REL 1.1; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS DMC GMBH PROXIDIAGNOST N90 REL 1.1; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number PROXIDIAGNOST N90 REL 1.1
Medical Device Problem Codes Use of Device Problem (1670); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was damage to the detector (skyplate) with artifacts.It was unable to connect portable skyplate detector to the system.There was no harm to patient or user.
 
Additional Manufacturer Narrative
Reference id:(b)(4).Proxidiagnost is an x-ray unit for nearby controlled digital and conventional fluoroscopy and radiography.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.Philips field service engineer performed on site analysis which concluded that the detector was damaged due to user dropping it on the corner of the table top.Calibration was successfully performed for the detector however the images still showed artifacts due to the damage.The device was replaced with new detector and is returned to use with full functionality.
 
Additional Manufacturer Narrative
Reference id: (b)(4).Following are the corrections made pertaining to emdr report number 3003768251-2024-00037 (4880980): 1.Contact office: changed from "(b)(4)" to "(b)(4)." 2.Date received by mfg: changed from "blank" to "05/23/2024.".

Brand Name
PROXIDIAGNOST N90 REL 1.1
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key19583462
Report Number3003768251-2024-00037
Device Sequence Number3340615
Product Code JAA
UDI-Device Identifier00884838103221
UDI-Public00884838103221
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173433
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPROXIDIAGNOST N90 REL 1.1
Device Catalogue Number706110
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/23/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown